Your GP or a specialist in endocrinology or obesity medicine is best placed to advise you on the most appropriate and evidence-based treatment pathway for your individual circumstances
No, because Mounjaro and Ozempic have a similar mechanism of action, you must not take them together
Kidney Problems There have been reports of kidney issues, including acute kidney injury, in patients using tirzepatide, particularly those who have experienced severe dehydration from gastrointestinal side effects like vomiting or diarrhea
Our mission is to help you embrace a healthier lifestyle through a program that fits into your life, not the other way around
What makes the process work is clear communication, a stable dose going in, and a realistic plan for nutrition and hydration during stimulation
Shift in dietary patterns due to GLP-1 drugs could have knock-on effects to the whole agricultural system, he adds